Minimizing harmonic maps into ellipsoids and harmonic diffeomorphisms

Hong, MC (2002) Minimizing harmonic maps into ellipsoids and harmonic diffeomorphisms. Mathematische Zeitschrift, 241 2: 313-327. doi:10.1007/s002090200416


Author Hong, MC
Title Minimizing harmonic maps into ellipsoids and harmonic diffeomorphisms
Journal name Mathematische Zeitschrift   Check publisher's open access policy
ISSN 0025-5874
Publication date 2002-01-01
Sub-type Article (original research)
DOI 10.1007/s002090200416
Volume 241
Issue 2
Start page 313
End page 327
Total pages 15
Place of publication New York
Publisher Springer-verlag
Language eng
Subject 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
010203 Calculus of Variations, Systems Theory and Control Theory
Keyword Mathematics
Riemannian-manifolds
Minimality
Regularity
Mappings
Theorem
Sphere
X/<x>
Ball
X/<x>
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 23:15:38 EST